# SDR UIEA2017041400581

- Difficulty date: April 14, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,060 hours, 21,966 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 97005032
- Part serial: 80217012
- Condition: Warning Message
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRIORITY VALVE EICAS MESSAGE RECEIVED AFTER ENGINE START.  DISAPPEARED AFTER 5 MINUTES.  REMOVED AND REPLACED THE RT ENGINE PRIORITY VALVE IAW AMM 36-11-18.  CHECKED OK.
